# SDR FDEA201907171624

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42729
- Aircraft time: 3,356 hours, 1,417 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8221287101
- Part serial: 770XB
- Condition: Malfunctioned
- Location: N/A
- Part time: 3,356 hours, 1,417 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, COM L AND COM R BOTH HAD A INTERMITTANT  SOUND IN HEADSETS. SPEAKERS WERE ON, TURNED OFF, NO  CHANGE. TRIED L & R INDEPEDANTLY- NO COM. SWITHCED TO CENTER TO REGAIN ATC/FLT COMS. R COM WORKED  AFTER LANDING. T/S FOUND L VHF T/R INOP AND NOT TESTING. REMOVED AND REPLACED L T/R PER AMM 23-12-01-4 OPS CHECKS  NORMAL OK FOR SERVICE. LEFT T/R MFG P/N 822-1287-101 S/N OFF 770XB AND ON  2RFDR.
